Inequalities for sums of multipowers

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)165-175
Number of pages11
JournalActa Mathematica Hungarica
Volume56
Issue number1-2
DOIs
Publication statusPublished - Mar 1990

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Inequalities for sums of multipowers. / Páles, Z.

In: Acta Mathematica Hungarica, Vol. 56, No. 1-2, 03.1990, p. 165-175.

Research output: Contribution to journalArticle

Páles, Z. / Inequalities for sums of multipowers. In: Acta Mathematica Hungarica. 1990 ; Vol. 56, No. 1-2. pp. 165-175.
@article{c22c4b120ff54b98a13abe193123d341,
title = "Inequalities for sums of multipowers",
author = "Z. P{\'a}les",
year = "1990",
month = "3",
doi = "10.1007/BF01903719",
language = "English",
volume = "56",
pages = "165--175",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Inequalities for sums of multipowers

AU - Páles, Z.

PY - 1990/3

Y1 - 1990/3

UR - http://www.scopus.com/inward/record.url?scp=34249957391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249957391&partnerID=8YFLogxK

U2 - 10.1007/BF01903719

DO - 10.1007/BF01903719

M3 - Article

AN - SCOPUS:34249957391

VL - 56

SP - 165

EP - 175

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -